# SDR ASAA2019070629948

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,962 hours, 8,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 15655
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 20,390 hours, 6,642 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEEDS OFF TAKEOFF RUNWAY 26L KATL 27K MAX THRUST BLEEDS OFF TAKEOFF N1- 102.8% RIGHT PACK BLEED TRIP OFF ILLUMINATED AFTER NOTICING BLEEDS CONDUCTED QRH PROCEDURE AND BLEED TRIP OFF LIGHT EXTINGUISHED KATL TEMPERATURE 23 DEG WITH ALTIMETER 30.06. GROUNDED - YES. VERIFIED WITH CAPTAIN THIS WAS A RIGHT BLEED TRIP NOT A PACK TRIP DUCT PRESSURE FOR RIGHT SIDE INDICATED ZERO. PERFORMED TASK CARD NG-36WC-00001 AND FOUND R/H ENGINE PRSOV AND PRE COOLER VALVES BAD. REMOVED AND REPLACED IAW AMM 36-11-04-000/400-801 AND 36-12-02-000/400-801. PERFORMED LEAK CHECK AND ENGINE BLEED AIR CROSSOVER TEST PER 36-11-00-710-801 WITH NO DEFECTS NOTED. GOOD PRESSURE AND TEMPS WITH NO BLEED TRIP.
